RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 3, Pages 599–602 (Mi tvp1385)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

The central limit theorem for a quasi-Gaussian distribution on an infinite-dimensional superspace

A. Yu. Khrennikov


Full text: PDF file (361 kB)

English version:
Theory of Probability and its Applications, 1990, 35:3, 580–583

Bibliographic databases:

Received: 29.03.1988

Citation: A. Yu. Khrennikov, “The central limit theorem for a quasi-Gaussian distribution on an infinite-dimensional superspace”, Teor. Veroyatnost. i Primenen., 35:3 (1990), 599–602; Theory Probab. Appl., 35:3 (1990), 580–583

Citation in format AMSBIB
\Bibitem{Khr90}
\by A.~Yu.~Khrennikov
\paper The central limit theorem for a quasi-Gaussian distribution on an infinite-dimensional superspace
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 3
\pages 599--602
\mathnet{http://mi.mathnet.ru/tvp1385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1091223}
\zmath{https://zbmath.org/?q=an:0735.60019|0717.60039}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 3
\pages 580--583
\crossref{https://doi.org/10.1137/1135081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GN64500021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1385
  • http://mi.mathnet.ru/eng/tvp/v35/i3/p599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Generalized functions on a Non-Archimedean superspace”, Math. USSR-Izv., 39:3 (1992), 1209–1238  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Khrennikov, “On the theory of infinite-dimensional superspace: reflexive Banach supermodules”, Russian Acad. Sci. Sb. Math., 77:2 (1994), 331–350  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:100
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019